sweating at night....HELP!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1469
   Posted 2/8/2009 3:58 PM (GMT -7)   
Hello everybody! I have tried to look this up online but have had no luck. Thought someone hear might know an answer to it.
 
For the past week, maybe a little longer I have woken up in the middle of the night drenched and I mean drenched in sweat. its so bad that my clothes are sticking to me and when I get out of the bed...there is literally a body outline of sweat on my sheats...So of course I have to get cleaned up and change my sheats and I will go back to bed and sometimes will wake up a few hours later in the exact same predicament. Could this be caused from any of my medications. I havent started anything new for about a month now. Does Lupus do this to people? I havent had any mood swings...to be honest, I havent felt real well over the last week. I think I am working on a flare up but with all the prednisone I am on...I am not too sure. Last night I slept with my window open, probably was about 65-70 degrees in my room and I still woke up all nasty sweaty!!!
 
 
[color=orange>Aimsgirl16</FONT>
Raynaud's Phenomenon, Carpal Tunnel[/color]

[color=purple]Voltaren, Ultram, Prednisone, Cell-Cept, Imuran, Ambien,Furosemide, Flexeril, Darvocet, Iron pills[/color]

[color=red>"He]

[/color]

[color=#0000ff]I Can do all things through Christ who gives me strenth! (Philippians 4:13)[/color]

[color=purple][/color]

<FONT size=1>


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 2/8/2009 6:02 PM (GMT -7)   

Hi aimesgirl, actually the subject comes up from time to time. Many of us suffer from the night sweat. I sweat all the time. I was soaked in church today. I had a hysterectomy in my 20's including my ovaries so my dr. said I shouldn't be going through menapause. Anyway I think predisone does it to me. But I can't swear to it. I'm sure others will give you a shout. Youre not alone by any means with this one.

hugs

carol



 CAROL
Possible scleroderma.  stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, provigil 200mg spirivia,aciphex,lasix ,pot.chlor.,B12 ,iNDEROL
 
Bear ye one another's burdens
Galatians 6:2 KJV

 
 

Post Edited (okie) : 2/8/2009 7:23:11 PM (GMT-7)


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 2/9/2009 8:59 AM (GMT -7)   
With all that prednisone you're on, that will likely be the cause.  I had that happen too.  ((((((hugs))))))
 
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
 
Moderator for the Lupus and Fibromyalgia forums


Melissa D.
Regular Member


Date Joined Aug 2008
Total Posts : 342
   Posted 2/9/2009 12:50 PM (GMT -7)   
Hi Aimsgirl,

This happens to me quite often as well. I asked my rheumy about it because it is quite annoying having to get up in the middle of the night and change and such, he said it was a sign that my disease was very active. I took his word for that, because I am currently only on 5 mg of prednisone so I don't think that would be causing night sweats.

Melissa
Lupus - 1997   Fibro - 2001    Sjorens  -  2007   Raynauds  -  2008
Plaquenil, Imuran, Prednisone, Synthroid, Topomax, Effexor, Norco, Prilsec, Xanex, Elidel, Restasis


Mexus
New Member


Date Joined Feb 2009
Total Posts : 7
   Posted 2/9/2009 1:41 PM (GMT -7)   
Hi, I have Lupus and I get hot flushes and sweats. This happens day and night I have been told this is when the disease is very active, and the inflamation in my body has flared up. I am not on prednisone, it was happening on prednisone also when I am not taking it.



Gina

firebabe
Regular Member


Date Joined Aug 2007
Total Posts : 206
   Posted 2/9/2009 7:03 PM (GMT -7)   
I've had night sweats for the last 3 weeks in a row. I recently had to go back to a higher dose of my methotrexate and just was on a 9 day pred taper a few weeks back, but since I upped my dose I have night sweats every Sunday night. I take Meth on Fridays, so I don't know if thats my body's way of trying to help me rid of some of the bad stuff. I rarely work up a sweat otherwise. I've also noticed that I can wear a short sleeved shirt to work all day and people shiver looking at me and I'm completely comfortable. So much for buying super cute sweaters to wear. They just make me sweaty and sick feeling when I get too hot.
~Tammy~
 "Challenges make you discover things about yourself you never really knew."
 SLE and Class II Lupus Nephritis


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 2/9/2009 8:15 PM (GMT -7)   
Hahaha! Cute sweaters!

I started getting night sweats in my mid-30's. No one ever figured it out. 10 years later still had them when lupus came along.....actually, they got worse then. Either the Prednisone or the Cellcept has knocked them out. But if I say I don't have them anymore, sure enough I'll have 'em 4 days in a row just so I don't forget what a mess they can be! Go figure.....

Anyway, I've not been able to wear a sweater for over 15 years -- so you aren't alone!

Hope you get yours cleared up soon

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, Seasonal Affective Disorder, Depression, Herpes Simplex 1
Plaquenil, Prednisone(15 6mg), Piroxicam, Xanax, Trazodone, Boniva, Wellbutrin, Valtrex

Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

"Life is far too important to be taken seriously." –Oscar Wilde, 1982

 


BigBry
Regular Member


Date Joined Nov 2008
Total Posts : 106
   Posted 2/10/2009 12:47 AM (GMT -7)   
Yes the night sweats are quite common for me when I'm in flare on or off prednisone. I get the hot and cold flushes with the sweats as well and I can't be going through menopause (lol) so it must be the AI. I do find it annoying as well.
DX: IBS 00, +ANA 05, Depression 06, MCTD & Sjogren's 07, GER 08, NO Sjogren's 09, ?????  
Meds: Plaquenil 400mg, Prednisone 10mg, Celebrex 200mg, Effexor 150mg, Nexium 40mg and Amitriptyline 10mg
Life is what you make of it.  Just something I try to remind myself every day.

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:04 PM (GMT -7)
There are a total of 2,734,921 posts in 301,257 threads.
View Active Threads


Who's Online
This forum has 151366 registered members. Please welcome our newest member, Thankuall.
395 Guest(s), 17 Registered Member(s) are currently online.  Details
Thankuall, Bololidat, abb, Gemlin, ppm guy, dismissed, NiceGuyEddie, Girlie, mpost, Mad Martha, pmm73, Dmc695, BKelly, tallguy, sam12, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer